Alert archive / Texas / Flash Flood Warnings in 2014
Flash Flood Warning 24, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Jun 22, 2014, 3:23 PM CDT for Hill County, Hood County, Johnson County, Texas. It was in force for 112 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2014, 3:23 PM CDT (20:23 UTC)
- Expired
- Jun 22, 2014, 5:15 PM CDT
- In force
- 112 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Hill County, TX, Hood County, TX, Johnson County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 43 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 8.4 hours before the alert went out and 335 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1081 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 950 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 23 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
693
WGUS54 KFWD 222023
FFWFWD
TXC217-221-251-222215-
/O.NEW.KFWD.FF.W.0024.140622T2023Z-140622T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
323 PM CDT SUN JUN 22 2014
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
HILL COUNTY IN NORTH CENTRAL TEXAS
HOOD COUNTY IN NORTH CENTRAL TEXAS
JOHNSON COUNTY IN NORTH CENTRAL TEXAS
* UNTIL 515 PM CDT
* AT 320 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS WITH HEAVY RAINFALL ALONG A LINE EXTENDING FROM 4
MILES NORTHWEST OF OAK TRAIL SHORES TO 12 MILES SOUTHWEST OF
GRANBURY TO 8 MILES SOUTH OF GRANBURY TO 5 MILES SOUTHWEST OF
CLEBURNE STATE PARK TO 4 MILES SOUTH OF BLUM...MOVING EAST AT 5
MPH. VERY HEAVY RAINS HAVE ALREADY OCCURRED ACROSS THE WARNED
AREA...AND ADDITIONAL HEAVY RAINFALL WILL RESULT IN FLASH FLOODING
THROUGH 515 PM CDT.
* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE...BLUM...ITASCA...COVINGTON...CARL'S CORNER...VENUS...
AND KEENE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TURN AROUND...DONT
DROWN. IT ONLY TAKES TWO FEET OF MOVING WATER TO CARRY AWAY MOST
VEHICLES...INCLUDING PICKUPS AND SPORT UTILITY VEHICLES. TAKE A
DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL WATER
RECEDES. CHILDREN SHOULD NEVER PLAY AROUND HIGH WATER...DRAINAGE
DITCHES...STORM DRAINS...OR FLOODED STREAMS.
&&
LAT...LON 3254 9710 3226 9708 3204 9693 3185 9728
3193 9739 3198 9738 3208 9748 3213 9750
3217 9746 3216 9751 3213 9752 3221 9759
3231 9761 3232 9777 3227 9789 3254 9802
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 22, 12:59 PM CDT, 2 hours 24 minutes earlier.
Area forecast discussion, Jun 22, 12:59 PM CDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1259 PM CDT SUN JUN 22 2014 .AVIATION... /18Z TAFS/ SHOWER ACTIVITY CONTINUES AT THE AIRPORTS THIS AFTERNOON. MOST OF THE THUNDERSTORM ACTIVITY HAS DIMINISHED FOR THE TIME BEING BUT KEPT A MENTION OF VCTS IN THE KFTW TAF FOR THUNDERSTORM ACTIVITY TO THE SOUTHWEST. DO NOT ANTICIPATE THESE STORMS TO ENCROACH ON KFTW THOUGH. THE RAIN ACTIVITY WILL CONTINUE THROUGH THE MID TO LATE AFTERNOON HOURS...ENDING FROM NORTH TO SOUTH AS A SHORTWAVE CONTINUES TO MOVE ACROSS THE REGION. VFR CONDITIONS ARE EXPECTED TO PREVAIL IN THE WAKE OF THE RAIN BUT THE MODELS ARE HINTING AT SOME 3-5SM VISBY RESTRICTIONS AROUND SUNRISE MONDAY MORNING. DUE TO TODAYS RAINS...THIS WOULD MAKE SENSE BUT WIND SPEEDS ARE EXPECTED TO BE A LITTLE STRONGER TOMORROW MORNING AND THIS WILL LIKELY WORK AGAINST FOG DEVELOPMENT. HOWEVER...WILL INCLUDE A MENTION OF 4-5SM BR AT THE AIRPORTS EXCEPT FOR KDFW AND KDAL WHERE WIND SPEEDS MAY BE OVER 10 KTS. A COMPLEX OF STORMS IS EXPECTED TO ENTER NORTH TEXAS EARLY MONDAY MORNING AND MAY BRING RAIN OR POSSIBLY THUNDERSTORMS TO THE METROPLEX TAF AIRPORTS BY MID MORNING. FOR NOW WILL MENTION VCSH AS IT IS LIKELY THAT THE COMPLEX WILL BE DISSIPATING AS IT CROSSES THE RED RIVER...HOWEVER...FUTURE TAF ISSUANCES MAY HAVE TO INCLUDE THUNDER DEPENDING ON THE EVOLUTION AND TRENDS. FOR KACT...MVFR CIGS AND VIS WILL OCCUR FROM ABOUT 09Z THROUGH MIDDAY. 82/JLD && .UPDATE... ANOTHER QUICK UPDATE HAS BEEN SENT TO LOWER TODAY/S HIGH TEMPERATURES AND ADJUST THE HOURLY GRIDS BASED ON ON-GOING TRENDS. 58 && .PREV DISCUSSION... /ISSUED 424 AM CDT SUN JUN 22 2014/ EARLY MORNING REGIONAL RADARS SHOWED WIDESPREAD RAIN SHOWER ACTIVITY ACROSS NORTH AND CENTRAL TEXAS. THE RADAR RETURNS LOOKED MORE IMPRESSIVE THAN WHAT RAIN GAUGES ACROSS THE AREA RECORDED AS RAINFALL ACTUALLY REACHING THE GROUND. MOST RAINFALL AMOUNTS ACROSS THE AREA HAD ONLY RECORDED A TRACE WITH A FEW SITES PICKING UP A HUNDREDTH OF AN INCH. NO LIGHTNING WAS OBSERVED ACROSS NORTH OR CENTRAL TEXAS AT THE TIME OF THIS DISCUSSION. THE 00Z FWD RAOB OBSERVED A PRECIPITABLE WATER OF AROUND 1.8 INCHES...OR ABOUT ONE HALF INCH UP FROM 24 HRS AGO. TAKING A LOOK AT A COMPARISON OF YESTERDAY EVENINGS RAOB AND FRIDAY EVENINGS RAOB SHOWS THAT THE BULK OF THE INCREASE OF MOISTURE OCCURRED IN THE MID TO UPPER TROPOSPHERE. THIS MAKES SENSE AS YESTERDAYS WATER VAPOR SATELLITE IMAGERY SHOWED TROPICAL PLUME OF MOISTURE STREAMING NORTH FROM MEXICO TOWARDS TEXAS. THE MOUNTAINOUS TERRAIN OF NORTHERN MEXICO SCOURS OUT ALL OF THE LOWER TO MIDDLE TROPOSPHERIC MOISTURE...BUT A DEEP SATURATED AIR MASS WAS OBSERVED ABOVE THE 550 MB LEVEL. WATER VAPOR SATELLITE IMAGERY SHOWS THIS PLUME OF MOISTURE IN PLACE...STILL CONNECTED TO THE PACIFIC TROPICAL MOISTURE PLUME NEAR THE BAJA PENINSULA. 00Z UPPER AIR ANALYSIS SHOWED A WEAK UPPER TROUGH LOCATED OVER NORTHWEST TEXAS...AND THIS TROUGH WAS LIKELY MOVING VERY SLOWLY TO THE SOUTHEAST TOWARDS NORTH TEXAS EARLY THIS MORNING. TODAY AND TONIGHT...ASIDE FROM THE INCREASE IN DEEP LAYER MOISTURE...THE 00Z FWD RAOB ALSO SHOWED A VERTICAL WIND PROFILE CHARACTERIZED BY VEERING WINDS WITH HEIGHT THROUGH MOST OF THE TROPOSPHERE. THIS IS AN IMPORTANT CHANGE FROM PREVIOUS RECENT RAOBS BECAUSE IT INDICATES THAT BROAD WARM AIR ADVECTION AND LIFT IS PRESENT OVER THE REGION...SO NO OBVIOUS LAYER OF SUBSIDENCE PRESENT. THIS MEANS THAT ONGOING SCATTERED TO WIDESPREAD RAIN SHOWER ACTIVITY IS LIKELY TO CONTINUE THIS MORNING ACROSS MUCH OF NORTH AND CENTRAL TEXAS. THE INTENSITY OF THE PRECIPITATION MAY ACTUALLY PICK UP A BIT THIS MORNING AS THE WEAK UPPER TROUGH MOVES DIRECTLY OVER THE AREA REDUCING STABILITY A BIT AND PROVIDING SOME ADDITIONAL...ALBEIT WEAK...FORCING FOR ASCENT. DESPITE THE LACK OF SIGNIFICANT RAINFALL REPORTS EARLY THIS MORNING...THINK THAT MANY LOCATIONS WILL PICK UP AT LEAST ONE TENTH OF AN INCH OF RAINFALL BEFORE PRECIPITATION BEGINS TO MOVE EAST THIS AFTERNOON. THE UPPER TROUGH IS EXPECTED TO BE LOCATED NEAR THE I-35 CORRIDOR BY EARLY THIS AFTERNOON...MOVING OUR BEST RAIN CHANCES EAST OF INTERSTATE 35 AND OVER EAST TEXAS BY THIS EVENING. BEHIND THE UPPER TROUGH...WEAK SUBSIDENCE WILL PROBABLY SHUT OFF RAINFALL AND MAY EVEN THIN OUT SOME OF THE THICK MID TO UPPER LEVEL CLOUD COVER THAT HELD TEMPERATURES DOWN IN THE UPPER 80S FOR MOST OF THE CWA YESTERDAY. THIS WILL PROBABLY NOT OCCUR FAST ENOUGH TODAY TO RESULT IN SIGNIFICANT SUNSHINE/HEATING THIS AFTERNOON...SO LEFT HIGHS IN THE MID TO UPPER 80S FOR MOST LOCATIONS. MOST LOCATIONS SHOULD REMAIN DRY AFTER SUNSET WITH THE WEAK UPPER TROUGH OFF TO OUR EAST. ATTENTION THEN TURNS TO THE HIGH PLAINS WHERE THE CONSENSUS OF HIGH RESOLUTION MODEL GUIDANCE INITIATES A SQUALL LINE JUST BEFORE MIDNIGHT. THIS IS EXPECTED TO OCCUR NEAR THE TX/OK PANHANDLES IN THE 03 TO 06Z TIME FRAME. ONCE ORGANIZED...THIS SQUALL LINE IS EXPECTED TO MOVE SOUTHEAST IN WEAK NORTHWEST FLOW ALOFT. MOST MODELS SHOW THIS SQUALL LINE WEAKENING...BUT MAINTAINING A SUFFICIENT AMOUNT OF STRUCTURE TO MAKE IT INTO THE NORTHWESTERN PORTIONS OF THE CWA JUST BEFORE SUNRISE. THE SQUALL LINE...OR SQUALL LINE REMNANTS...ARE THEN EXPECTED TO PUSH EAST BEFORE DISSIPATING LATE MONDAY MORNING. MOST MODELS LEAVE SOME SORT OF CONVECTIVE REMNANTS ORIENTED ALONG THE INTERSTATE 20 CORRIDOR BY 18Z EARLY MONDAY AFTERNOON. ASSUMING THAT THIS IS AN OUTFLOW BOUNDARY...THE BEST CHANCES OF NEW AFTERNOON THUNDERSTORM ACTIVITY SHOULD BE JUST SOUTH OF THIS BOUNDARY...OVER THE SOUTHERN PORTIONS OF NORTH TEXAS AND INTO CENTRAL TEXAS. HAVE HIGHEST POPS IN THE FORECAST NORTH OF INTERSTATE 20 TOMORROW MORNING...AND THEN SOUTH OF INTERSTATE 20 TOMORROW AFTERNOON WITH THIS IN MIND. OF COURSE...THE ACTUAL STRENGTH AND POSITION OF THE SQUALL LINE AND ITS ASSOCIATED OUTFLOW BOUNDARY WILL HAVE A BIG IMPACT ON MONDAYS FORECAST. CHANGES WILL NEED TO BE MADE TO THE FORECAST BASED ON WHAT ACTUALLY HAPPENS WITH THIS SQUALL LINE...AS OPPOSED TO WHAT THE HIGH-RESOLUTION MODELS ARE DOING WITH THIS FEATURE. IN GENERAL A WEAKER SQUALL LINE WILL LEAD TO LOWER POPS MONDAY MORNING AND HIGHER POP NORTH OF INTERSTATE 20 MONDAY AFTERNOON. A STRONGER SQUALL LINE MAY CLEAR OUT POPS COMPLETELY FOR SOME AREAS ON MONDAY AFTERNOON. FOR MONDAY NIGHT...MODELS CONTINUE TO INDICATE THAT SOMEWHAT SMALL SHORTWAVE TROUGHS WILL MOVE THROUGH THE NORTHWEST FLOW ALOFT FROM MONDAY THROUGH TUESDAY. MODELS ARE FAIRLY CONSISTENT AT SHOWING ONE OF THESE TROUGHS CAUSING SHOWERS AND THUNDERSTORMS TO REDEVELOP ACROSS THE REGION MONDAY NIGHT. THE SHORTWAVE TROUGHS ARE REAL...OBSERVABLE ON WATER VAPOR SATELLITE IMAGERY...SO THE MAIN QUESTION WILL BE WHAT DOES OUR THERMODYNAMIC ENVIRONMENT LOOK LIKE AFTER MONDAYS SQUALL LINE AND AFTERNOON THUNDERSTORM ACTIVITY. ASSUMING OUTFLOW HAS KEPT NORTHERN AREAS SOMEWHAT COOLER THAN SOUTHERN ZONES...ANTICIPATE THAT AN APPROACHING SHORTWAVE TROUGH OVERNIGHT WOULD RESULT IN AN ENHANCEMENT TO THE NOCTURNAL LOW-LEVEL WIND MAXIMA. THIS LOW-LEVEL ENHANCED WIND CORRIDOR OR JET WOULD THEN INTERACT WITH THE WEAK TEMPERATURE GRADIENT TO ENHANCE LIFT OVER THE RELATIVELY COOLER AIR OVER THE NORTHERN CWA MONDAY NIGHT. THE BIGGER THE TEMPERATURE DIFFERENCE...THE STEEPER THE LOW-LEVEL ISENTROPIC SURFACES WILL BE...ENHANCING LIFT FOR NEW PRECIPITATION OVERNIGHT. HAVE THE BEST POPS LOCATED NORTH OF INTERSTATE 20 OVERNIGHT AS A RESULT. BY TUESDAY...THERE ARE SO MANY MESOSCALE POSSIBILITIES TO CONTEND WITH THAT THEY MORE OR LESS BLEND INTO NOISE LEVEL FOR FORECAST PURPOSES. THE LARGE SCALE ENVIRONMENT LOOKS TO REMAIN SUPPORTIVE OF THE POSSIBILITY OF PRECIPITATION WITH A MORE OR LESS UNCAPPED THERMODYNAMIC ENVIRONMENT WITH A TROPICAL TYPE MOISTURE PROFILE IN PLACE. AS A RESULT...JUST WENT WITH BROAD BRUSHED 20 POPS FOR TUESDAY MORNING...WITH 30 POPS IN THE AFTERNOON AS TROPICAL TYPE MOISTURE PROFILES USUALLY RESPOND TO DIURNAL HEATING WITH ISOLATED TO SCATTERED STORMS EACH DAY. HAVE TEMPERATURES AT NEAR SEASONAL NORMALS. WEDNESDAY THROUGH FRIDAY...MODELS ARE REALLY STRUGGLING WITH ADVERTISING A CONSISTENT SOLUTION FOR THE LARGE SCALE FLOW REGIME OVER THE REGION FROM MID-WEEK AND BEYOND. IN GENERAL THERE ARE STILL SOME MODELS THAT SHOW UPPER LEVEL RIDGING TO OUR EAST AND WEST...RESULTING IN A COL IN THE FLOW FIELD OVER THE CWA. THIS WOULD ESSENTIALLY TRAP WHATEVER IS HERE...HOLDING IT MORE OR LESS IN PLACE THROUGH THURSDAY. THE ECMWF...NAM...AND CANADIAN INDICATE THAT WE WILL HOLD ON TO A TROPICAL TYPE AIRMASS IN THIS COL...RESULTING IN TUESDAY-LIKE DIURNAL ENHANCEMENTS TO THUNDERSTORM CHANCES... DISREGARDING MESOSCALE DETAILS FOR NOW. THE GFS CONTINUES TO PUSH A STRONG UPPER LEVEL TROUGH OVER THE WESTERN CONUS MID-WEEK...MORE OR LESS LAYING OVER THE WESTERN RIDGE OVER TEXAS AND CLEARING THE COL ALOFT OFF TO THE EAST. THIS WOULD RESULT IN A MUCH DRIER AND WARMER FORECAST FOR MID-WEEK AND BEYOND. AT THIS TIME...IT'S DIFFICULT TO KNOW WHICH SOLUTION IS LIKELY TO VERIFY...SO HERE'S A FEW THINGS TO WATCH MOVING FORWARD: 1. THE ECMWF IS GENERALLY SLOWER WITH THE BIG WESTERN CONUS UPPER TROUGH...AND ACTUALLY STALLS A PIECE OF IT OUT OVER NEW MEXICO BY FRIDAY AND HOLDS IT THERE OVER MOST OF NEXT WEEKEND. THE GFS IS MUCH MORE PROGRESSIVE. THE MAIN DIFFERENCE BETWEEN THE TWO IS THAT THE ECMWF ORIGINATES THIS STALLED OUT UPPER TROUGH FROM NORTHERN JAPAN THIS MORNING. THE GFS SEEMINGLY DOES NOT STALL OUT THIS UPPER TROUGH BECAUSE IT DOES NOT RESOLVE THIS SHORTWAVE OVER NORTHERN JAPAN THIS MORNING. LOOKING AT HEMISPHERIC SATELLITE IMAGERY IS JUST TOO LARGE OF A SCALE TO PICK OUT SOMETHING SO SMALL...SO I DO NOT KNOW IF THIS FEATURE EXISTS OR NOT. WILL HAVE TO WATCH IT MOVING FORWARD IF THE ECMWF CONTINUES TO INDICATE THIS IS IMPORTANT IN FUTURE FORECASTS. 2. THE GFS HAS BEEN MORE CONSISTENT WITH ITS RUN TO RUN SOLUTIONS. CONSISTENCY DOES NOT EQUAL ACCURACY...BUT PREVIOUS EXPERIENCE HAS SHOWN THAT THE MORE CONSISTENT MODEL HAS A BETTER TRACK RECORD. THIS DOES NOT ALWAYS WORK OUT OF COURSE...BUT ITS AT LEAST WORTH NOTING AS THE ECMWF HAD A RIDGE WHERE IT CURRENTLY HAS A STALLED OUT UPPER LOW YESTERDAY AT THIS TIME. 3. IF THE COL SETS UP...THAT IS THE ECMWF/NAM/CANADIAN SOLUTION VERIFIES...WE WILL HAVE TO MONITOR FOR WARM-CORE VORTEX AMPLIFICATION FROM MID-WEEK AND BEYOND. IF YOU WANT TO SEE WHAT WARM-CORE VORTEX AMPLIFICATION DOES DYNAMICALLY...JUST LOOK AT THE 21/00Z CANADIAN SOLUTION. IT SHOWS PERSISTENT CONVECTION ALONG THE GULF COAST WEDNESDAY INTO THURSDAY AND ALLOWS THIS 24-36 HRS OF QUASI-STATIONARY LATENT HEAT RELEASE RAMP UP A STRONG MID-LEVEL LOW PRESSURE SYSTEM BY THURSDAY AFTERNOON. THIS "LAND-O-CANE" LOOKING FEATURE THEN MOVES NORTH ACROSS NORTH TEXAS ON THURSDAY DUMPING COPIOUS AMOUNTS OF RAIN EAST OF INTERSTATE 35. THIS PROBABLY WILL NOT HAPPEN...BUT HIGHLIGHTS THE POTENTIAL FOR LOCALIZED FLOODING RAINFALLS IN UPPER LEVEL COL FLOW REGIMES WITH A TROPICAL AIRMASS IS IN PLACE. THE CANADIAN SOLUTION IS PROBABLY WRONG...BUT MATHEMATICALLY/DYNAMICALLY IS SOUND AND REPRESENTS ONE EXTREME END OF A WIDE SPECTRUM OF POSSIBILITIES. AT ANY RATE...WILL BE PAYING CLOSE ATTENTION TO THESE FEATURES IN FUTURE FORECASTS AND MONITORING FOR THE POTENTIAL FOR ANY LOCALIZED FLOODING EVENT. ASIDE FROM PROPERTY CONSIDERATIONS...FLOODING MAY BE NEEDED TO REFILL LOCAL AREA RESERVOIRS. WITHOUT RECEIVING ANY RAINFALL YESTERDAY...DFW AIRPORT HAS NOW RECORDED ITS 4TH DRIEST START TO THE YEAR THIS YEAR. THE DETAILS ARE INCLUDED IN A SHORT CLIMATE SECTION BELOW. CAVANAUGH && .CLIMATE... DFW AIRPORT HAS NOW RECORDED ITS 4TH DRIEST RAINFALL TOTAL FROM THE START OF THE YEAR. FROM JANUARY 1 - JUNE 21 1. 1909 .... 6.25" 2. 1971 .... 7.11" 3. 1899 .... 7.30" 4. 2014 .... 8.30" 5. 1972 .... 8.55" THE RECORDED RAINFALL AT DFW SO FAR THIS YEAR OF 8.30" IS 10.76" BELOW NORMAL. CAVANAUGH && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 84 76 91 76 91 / 100 20 40 40 30 WACO, TX 84 74 92 74 90 / 100 10 40 20 30 PARIS, TX 89 73 88 72 88 / 50 20 30 50 30 DENTON, TX 85 74 90 73 89 / 100 20 50 50 30 MCKINNEY, TX 86 75 91 74 90 / 100 20 40 40 30 DALLAS, TX 84 76 91 75 90 / 100 20 40 40 30 TERRELL, TX 85 77 93 77 92 / 100 10 40 30 30 CORSICANA, TX 85 74 91 75 90 / 100 10 40 20 30 TEMPLE, TX 86 73 91 73 90 / 80 10 40 20 30 MINERAL WELLS, TX 84 73 90 73 89 / 60 20 50 40 30 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 82/58
Hazardous weather outlook, Jun 22, 4:08 AM CDT, 11 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 408 AM CDT SUN JUN 22 2014 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-230915- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 408 AM CDT SUN JUN 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. THERE IS A CHANCE OF ISOLATED THUNDERSTORMS ACROSS ALL OF NORTH AND CENTRAL TEXAS TODAY AND GENERALLY NORTH OF A COMANCHE TO SULPHUR SPRINGS LINE LATE TONIGHT. CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAINFALL WILL BE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A CHANCE FOR THUNDERSTORMS ACROSS MUCH OF NORTH AND CENTRAL TEXAS MONDAY THROUGH THURSDAY...THEN OVER THE SOUTHEAST COUNTIES ON FRIDAY AND OVER THE WESTERN COUNTIES ON SATURDAY. CLOUD TO GROUND LIGHTNING...GUSTY WINDS AND LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 22, 2:15 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
215 PM CDT SUN JUN 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM FLASH FLOOD 5 SW WEATHERFORD 32.72N 97.86W
06/22/2014 PARKER TX EMERGENCY MNGR
TIMBER WILD DRIVE SOUTHWEST OF WEATHERFORD IS BEING
BARRICADED DUE TO AN EST 10" WATER OVER THE ROAD. OX MILL
CREEK ROAD IS ALSO BARRICADEDLocal storm report, Jun 22, 2:17 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
217 PM CDT SUN JUN 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0204 PM FLASH FLOOD 5 SW WEATHERFORD 32.72N 97.86W
06/22/2014 PARKER TX EMERGENCY MNGR
FM 1189 IN THE 6610 BLOCK IS BEING BARRICADED DUE TO
HIGH WATERSpecial weather statement, Jun 22, 2:29 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
229 PM CDT SUN JUN 22 2014
TXZ144-145-222030-
HILL TX-BOSQUE TX-
229 PM CDT SUN JUN 22 2014
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHERN BOSQUE COUNTY
NORTHWESTERN HILL COUNTY
AT 229 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 21 MILES NORTH OF CLIFTON...MOVING EAST AT 15
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BLUM.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.
HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT. A FLASH FLOOD WARNING IS IN EFFECT
FOR NORTHWESTERN HILL COUNTY.
LAT...LON 3221 9763 3220 9759 3218 9760 3218 9758
3215 9756 3213 9752 3216 9751 3218 9747
3220 9737 3196 9728 3195 9777 3212 9781
TIME...MOT...LOC 1929Z 278DEG 14KT 3208 9758
82/JLDSpecial weather statement, Jun 22, 3:07 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 307 PM CDT SUN JUN 22 2014 TXZ133-134-222030- ELLIS TX-JOHNSON TX- 307 PM CDT SUN JUN 22 2014 ...SIGNIFICANT WEATHER ADVISORY FOR... NORTHWESTERN ELLIS COUNTY NORTHEASTERN JOHNSON COUNTY AT 306 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG WINDS FROM A DISSIPATING SHOWER 4 MILES NORTH OF ALVARADO...MOVING SOUTHEAST AT 15 MPH. CITIES IN THE PATH OF THESE STRONG WINDS INCLUDE ALVARADO...BURLESON...VENUS AND MIDLOTHIAN. WIND GUSTS TO 50 MPH ARE LIKELY. LAT...LON 3239 9687 3231 9727 3254 9739 3255 9705 TIME...MOT...LOC 2006Z 299DEG 15KT 3247 9719 82/JLD
Local storm report, Jun 22, 3:19 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
319 PM CDT SUN JUN 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0242 PM FLASH FLOOD GRANBURY 32.45N 97.80W
06/22/2014 HOOD TX PUBLIC
FLOODING AROUND CROSSLAND CHRISTIAN SCHOOL OFF MEADER RD
IN GRANBURY. CREEK STILL RISING.Local storm report, Jun 22, 3:20 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
320 PM CDT SUN JUN 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0252 PM FLASH FLOOD GRANBURY 32.45N 97.80W
06/22/2014 HOOD TX PUBLIC
WATER UP TO 3 FEET OVER ROADWAYS IN PARTS OF GRANBURY
VIA TWITTERThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 10:39 AM CDT | Areal Flood Advisory | FWD | Johnson, Somervell | 2 hr |
| Jun 22, 10:58 AM CDT | Areal Flood Advisory | FWD | Hood, Jack, Palo Pinto, Parker, Wise | 3 hr |
| Jun 22, 12:16 PM CDT | Areal Flood Advisory | FWD | Bosque, Hill | 3 hr |
| Jun 22, 12:26 PM CDT | Flash Flood Warning | FWD | Hill, Hood, Johnson, Parker | 3 hr |
| Jun 22, 2:29 PM CDT | Special Weather Statement | FWD | Bosque | 61 min |
| Jun 22, 3:00 PM CDT | Flash Flood Warning | FWD | Bosque, Somervell | 2 hr |
| Jun 22, 3:06 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hill | 54 min |
| Jun 22, 3:07 PM CDT | Special Weather Statement | FWD | Johnson | 23 min |
| Jun 22, 4:02 PM CDT | Special Weather Statement | FWD | Bosque | 28 min |
| Jun 22, 4:30 PM CDT | Special Weather Statement | FWD | Hill | 30 min |
| Jun 22, 4:33 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hill | 57 min |
| Jun 22, 5:01 PM CDT | Flash Flood Warning | FWD | Bosque, Hill | 119 min |
| Jun 22, 5:15 PM CDT | Flash Flood Warning | FWD | Hill | 2 hr |
| Jun 22, 5:21 PM CDT | Special Weather Statement | FWD | McLennan | 24 min |
| Jun 22, 5:59 PM CDT | Special Weather Statement | FWD | McLennan | 31 min |
| Jun 22, 6:05 PM CDT | Flash Flood Warning | FWD | McLennan | 115 min |
| Jun 22, 6:15 PM CDT | Severe Thunderstorm Warning | FWD | McLennan | 45 min |
| Jun 22, 6:54 PM CDT | Flash Flood Warning | FWD | McLennan | 111 min |
Nearby
Flash Flood Warnings in Texas, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.